MathSciNet Relay Station
MathSciNet bibliographic data
MR1600093 (99m:13006) 13A30 (13H10)
Johnson, Mark; Ulrich, Bernd Serre's condition $R\sb k$ for associated graded rings. Proc. Amer. Math. Soc. 127 (1999), no. 9, 2619–2624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement